# SDR FDEA200910283701

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 148N3123
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 6L BETWEEN STA 1862 AND STA 1885 CORRODED.  EVALUATE AND RECTIFY. STR 6L BETWEEN STA 1862 AND STA 1885, CORROSION ON STR FOUND OUT OF LIMITS IAW SRM 53-00-03 DETAIL II, FIG. 101 REV. 98, ORIGINAL MATERIAL THICKNESS IS 0.071" AND REMAINING MATERIAL IS 0.055".    NEW STR FABRICATED FROM EXTRUSION BAC 1498-145 IAW DWG NR 148N3123 SHT 1 REV A  AND PL REV A.  STR REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
